eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Fasciculations of muscle (Muscle twitching) when you have Organ failure?

Summary: there is no Fasciculations of muscle reported by people with Organ failure yet.

We study people who have Fasciculations of muscle (Muscle twitching) and Organ failure from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Organ failure and Fasciculations of muscle >>>

 

 

 

 

Organ failure

Organ failure (latest reports from 4,564 Organ Failure patients)

Fasciculations of muscle

Fasciculations of muscle (twitching of voluntary muscle of body) has been reported by people with depression, pain, multiple sclerosis, stress and anxiety, high blood pressure. (latest reports from 11,049 Fasciculations of muscle patients)

On Feb, 1, 2015: No report is found.

Do you have Organ Failure and Fasciculations Of Muscle?

You are not alone! Join a mobile support group:
- support group for people who have Fasciculations Of Muscle

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Can my eye twitch be because of lexapro?
    So I have had symptoms of anxiety and depression due to a lot of stressors and disasters that happened in my life over the past two years. As my anxiety got worse after a breast biopsy, I started freaking out and thinking I may have MS because my sister has MS. So I went to my GP and she decided my symptoms do not follow the symptoms of MS or any similar problem and it should most likely be anxiety. She put me on Lexapro and Clonazepam. At first I was very hesitant to take medication but as my symptoms got worse I decided to give it a try. I was on Lexopro 5 mg for about two months and then I went to 10 mg, and I would take 1 or 2 Clonazepam a day. And this all started 5 months ago. And things seemed to be working just fine.Until about two months ago I started having this freaking annoying eye twitch on my upper left eyelid. I have had eye twitches before but they always go away after a couple of days or a week top. This one has been lasting for 2 months now and seems to be just getting worse. I went to the GP and my eye doctor and they still found no cause and said it's probably stress and anxiety. I have not been overly stressed and I get plenty of sleep, 10 hrs or more! and I stopped taking caffeine and alcohol after the twitch started. Any idea? Could it be because of medication? I also need to add I have had thumb twitching and severe spasms in my muscles around my right thumb starting in May (before taking any medication).
  • Can add be caused by transplant meds
    I am a kid prey transplant recipient. I recently noticed attention issues. I have tremors and muscle twitches ans extreme anxiety. .
  • Can cephalexin cause chronic muscle twitching? (2 answers)
    On April 26, 2013 I was prescribed Cephalexin for an infection in my nose. Towards the end of the 7 day prescription I noticed that I had muscle twitching in my eyes, hands, stomach and legs. By the 7th day, I was cramping badly in my calves, feet and hands. After stopping the medication, the conditions got better but I now have chronic muscle twitching in my calves and can see and feel it 24 hours per day. At times it will wake me form a sleep with a severe cramp in the calf and I have to jump from bed and stretch out my leg. It has been 11 weeks or so and I am still having the twitching as I type. All blood work from my doctor came back normal and I have an appt with a neurologist at the end of this week. I called the FDA and they said they have no reports of it. I called the manufacturer (Lupin) and they said the same. I filed a report with both. Has anyone else had this happen and were you successful in getting it to stop?

More questions for: Organ failure, Fasciculations of muscle

You may be interested at these reviews (Write a review):

  • Paxil side effect of a monior
    my daughter 14 years old had some problems with dizziness. the doctor felt it was due to anxiety. so he gave her paroxetine. she started the medication and she complain that head hurt . she took it for three weeks and on fourth week she was in school and started shaking arms. than was taken to nurse office and began to twitch. it started with spine bowing up and severe. it lasted 45 minutes. we took her to hospital and they gave her allergy medication and stop it for about two hours and it starts again. it keep a pattern of 2 founds reduced twitching with 50 mg of allergy mediation. once it starts takes 50 mg and it take 30 minutes to take effect. the docotr say it is side effect of paroxetine. it should go away. we are very concern that she could have premeit damage.

More reviews for: Organ failure, Fasciculations of muscle

Comments from related studies:

  • From this study (4 days ago):

  • Difficulty walking - both legs are weak. More weakness in left leg where buttock pain exists. I was diagnosed with ALS in October 2013. I have arthritis and partially degenerated disc in lumbar spine. Have been experiencing the leg jerking, twitching and cramping in both legs since 2012. Weakness started in both legs early 2013 and has progressively gotten worse. Now I am having severe pain in left buttock that has been going on for about a month. I also have pain in neck and right arm due to cervical arthritis (severe) and several bulging discs. My jaw has TMJ, but now is worse. Both arms are starting to weaken too. I have been wondering if my spine problems could be the cause of ALS? Neurologists are not interested in exploring that possibility.

    Reply

  • From this study (2 weeks ago):

  • Twitch at least once every 30 seconds. Worst when resting.

    Reply

  • From this study (1 month ago):

  • I have abnormal muscle twitching and feel damaged by the drugs

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.